# SDR SWIA200819521

- Difficulty date: January 15, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 25,424 hours, 23,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INTERIOR STRUCTURE HAS SIGNS OF CORROSION, FOUND AT C-CHECK.  REPLACED FLAP ASSEMBLY PER CRJ200 AMM 57-52-08.
